# SDR 20001109SH039

- Difficulty date: October 24, 2000
- Submitted: November 9, 2000
- Operation: General aviation
- Aircraft: N955AA
- Make and model: Beech 99A
- Aircraft serial: U128
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Skin
- Part number: 115610010231
- Condition: Cracked
- Location: Lt Stabilator
- Part time: 30,472 hours
- Component: Elevator
- Component part number: 115610010149
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, A CRACK WAS FOUND ON THE LEFT STABILATOR LOWER SKIN.  (X)
